# SDR AALA201705099009

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 21,027 hours, 15,055 cycles
- Engine: Ge CF3410E6
- Engine time: 20,060 hours, 16,478 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 2205M60G03
- Part serial: 994227
- Condition: Overserviced
- Location: Lt Engine
- Part time: 20,060 hours, 16,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. IMMEDIATELY AFTER TAKEOFF STRONG ELECTRICAL BURNING SMELL WITH NO VISIBLE SMOKE. FLIGHT RETURNED TO FIELD AND DECLARED AN EMERGENCY. LEFT HAND ENGINE OIL OVERSERVICED. DRAINED OIL TO PROPER LEVEL.
